Cuprofen

Cuprofen contains Ibuprofen, which is a part of a group of medications called non-steroidal anti-inflammatory, which can reduce pain, fever and inflammation. Ibuprofen is a painkilling medication that’s best used to treat mild to moderate pain.

Side-effects of Cuprofen include skin rashes, abdominal pain, indigestion, allergic reactions, including asthma, constriction of airways, lip swelling, throat and tongue, itchy blistering and rashes and even anaphylactic shock. These risks are not common, but can be serious. If you experience any side-effects, stop taking Cuprofen and report them to your physician.

There are several different formulations of Cuprofen, which offer various levels of support that can deliver appropriate pain relief for different ailments. Many people find Cuprofen to be an effective way to treat many minor and moderate aches and pains.

Cuprofen Maximum

Cuprofen Maximum contains 400mg of Ibuprofen. Cuprofen Maximum can be used to treat pain from rheumatic, muscular, dental and period pains. It also can provide relief for back pain, migraines, neuralgia, and headaches.

Cuprofen Plus

Cuprofen Plus has 200mg of Ibuprofen per tablet as well as 12.8mg of Codeine Phosphate Hemihydrate. It delivers quick and powerful relieve from pain caused by fibrositis, sports injuries, tennis elbow, and some forms of non-serious arthritis.

Cuprofen

Original Cuprofen contains 200mg of Ibuprofen and no additional active ingredients. It works well to provide relief from pain caused by muscle, dental and period pains. Ibuprofen

Cuprofen Gel

Cuprofen Gel uses ibuprofen that is applied topically and absorbed by the skin into underlying tissues. It will be able to reduce pain and inflammation to that local area. Cuprofen gel is designed to be used to treat and relieve pain caused by strains, sprains, rheumatism and various minor arthritic conditions. This medicine is only for external use and should not be applied to broken skin. It’s also important to wash your hands after application, unless your hands are the area that is being treated.

Cuprofen for Children

Cuprofen for children contains Ibuprofen and is used to treat mild to moderate pain caused by headache, toothache, sore throat, teething, earache and more. It can also be used to treat fever caused by colds or flus, as well as the fever following vaccinations. When using Cuprofen for Children to treat fever caused by vaccines, on dose of 50mg should be administers. An additional dose can be given six hours later, if needed. If the fever doesn’t go down after two doses, consult a physician.

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>